A Technique for the Quantitative Estimation of Soil Micro-organisms

A - Papers appearing in refereed journals

Jones , P. C. T., Mollison, J. E. and Quenouille, M. H. 1948. A Technique for the Quantitative Estimation of Soil Micro-organisms. Journal of General Microbiology. 2 (1), pp. 54-69. https://doi.org/10.1099/00221287-2-1-54

AuthorsJones , P. C. T., Mollison, J. E. and Quenouille, M. H.
Abstract

RESP-2699

Year of Publication1948
JournalJournal of General Microbiology
Journal citation2 (1), pp. 54-69
Digital Object Identifier (DOI)https://doi.org/10.1099/00221287-2-1-54
Open accessPublished as bronze (free) open access
Publisher's version
ISSN0022-1287
PublisherMicrobiology Society

Permalink - https://repository.rothamsted.ac.uk/item/97847/a-technique-for-the-quantitative-estimation-of-soil-micro-organisms

0 total views
3 total downloads
0 views this month
1 downloads this month
Download files as zip